Jump to content

Do we wait longer to see if he settles? getting so desperate now!!!


Recommended Posts

Since starting titration,this is the 9th , he seems to be getting worse in the mornings.

 

He said it feels like when they reduced valium far too quickly :(

 

I am so scared because if his family start getting involved again I will have no control again  :'(

 

xx

Link to comment
Share on other sites

Yes, I would hold longer.  It's not unheard of to have a reaction to switching forms of a drug.  Anna(something) felt really bad for 6 days I think after switching from titration she mixed herself to liquid Klonopin she got from the pharmacy. 
Link to comment
Share on other sites

Ok we will give it longer, I just soooooooo hope it settles because if not it's back to dry cutting, then I worry it will be too much for him too :(

 

Thanks Beeper

 

Chig x

Link to comment
Share on other sites

Hello there. Yes, I would definitely advise your boyfriend to HOLD. When a lot of people start to water titrate they do not cut right away, it is believed that the switch in itself (from pill to water) feels like a cut. I know it did to me. I'm having trouble understanding the starting dose of Klonopin, and what he is on now? How much did he reduce in 9 days? Gosh, I've been going so slow and it is still hard.  I firmly believe the *majority* of people do better with a really slow taper. How was your boyfriend before the taper? It isn't going to be easy. Everyone  is different. I also know that a small percent of it is psychological. I was SO nervous to start my taper, I definitely think that made it harder in the beginning. Just know he WILL get through this, and any distraction will help him. Read through the success stories for some inspiration!
Link to comment
Share on other sites

Yes, I would hold longer.  It's not unheard of to have a reaction to switching forms of a drug.  Anna(something) felt really bad for 6 days I think after switching from titration she mixed herself to liquid Klonopin she got from the pharmacy.  

 

I've read of this before, and this could be the case with your boyfriend.

 

Also, please try to make certain that the crushed pills are equally distributed in the liquid.  That could make a difference as well.

 

Sending positive thoughts your way, chig, and I know you both will make it through this!

Link to comment
Share on other sites

×
×
  • Create New...